# SDR CA010508004

- Difficulty date: April 12, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,087 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brushes
- Part number: HED60CR132200
- Condition: Worn
- Location: Generator
- Part time: 207 hours, 144 cycles
- Component: Dc Generator, Pilats, 5243212158
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DUE TO PREMATURE WEAR OF NR 2 GEN BRUSHES PILATUS ISSD A SB (SB 24-016) TO ADDR ISSUE BY INTRODUCING A NEW, LONGER WEARING BRUSH BLOCK ASSY WHICH IS FIELD REPLABLE.PRIOR TO THE SB, WE FOUND BRUSHES ON ORIGLY INST GEN S/N 100092 WITH 686.2 TAT HRS WAS VERY WORN & CAUSED AN OFFLINE SITUATION. GEN WAS REPLD WITH S/N 100049.AT 1124.2 TAT (778 CYC) THE GEN S/N 100049 BRUSHES WERE EPLACED DUE TO WORN AS PER SB 24-016. AS A RESULT OF OPERATOR INPUT, PER FAILURE RATE OF THESE BRUSHES IT WAS DECIDED TO CHECK THESE BRUSHES AT AROUND 200 HR INSERVICE. THESEE BRUSHES WERE FOUND TO BE EXTREMELY WORN & ON POINT OF FAILURE: THIS BRUSH ASSY WAS INSERVICE FOR 207 HRS 144 CYCLES.
